Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Drugs and medication for stiffness

Premium Questions

doctor1 MD

medication for such a long time he is suffering from tremor in left hand and leg.he has now drug induced ... medication again.he prescribed illosue( Iloperidone ) 4mg. after taking that his bp got suddenly decreased ...

doctor1 MD

My husband has recently been prescribed Bystolic and Atorvastatin for Afib. He has had a stiff neck this weekend and would like to take an anti inflammatory medication for the pain but is wondering if Aleve ...

doctor1 MD

I take Thiothixene 8mg a day. I am 65 years old. I am experiencing stiff back muscles and cramplike symptoms in my upper legs my question is do you think these are side affects of this medication? If so ...

doctor1 MD

lot) , even whole knee becomes stiff after a week i dint go for proper treatment. After month time i consulted Ortho doctors - serious of anti-inflammatory drugs (includes steroids ) and stomach upset ,high ...

doctor1 MD

I have taken 15mg diazipam and a litre of vodka, am i going to die?

Public Forum Discussions

doctor1 MD

62yr.old female....have pain in my joints,mainly hands. They are stiff, sore and swollen. I try to keep them stretched out but they go right back to the stiffness and pain overnight. When I soak or run ...

doctor1 MD

and legs and I take Antirheumatic drugs and pain medications. Also I have neurogenic bladder (after ... arthritis, so that I can stop the Antirheumatic drugs and pain medications. (female, 34-years) ...

doctor1 MD

i had one (1) SI Injection for lower back stiffness and pain 6 days ago. it is one of series of three. the next one is to be injected on August 20th. my question is about the drug piroxicam, i ...

doctor1 MD

I woke up yesterday with a stiff neck and has the day went on I am finding it difficult to move my neck and lift my head up it hurt my back near my shoulders and chest when I do I have had 3 lots ...

doctor1 MD

Yes, for weeks now my knee, I ve been experiencing stiffness, a little puffiness and sometimes ... back. I use to jog but now I can only walk and even after that again it begins to get stiff, puffy ...

doctor1 MD

bone pain and stiffness with any change in position in my hip bones, feet, kneecaps. I also get random ... associated with these drugs? Does it ever go away? I am doing well otherwise but its annoying and requires me ...

doctor1 MD

at a time this was much worse during times of taking medications for bi polar episodes . Sodium valproate ... to achieve better life balance. physically I felt worse by each moment on those drugs though. Such bad back ...

doctor1 MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ...

doctor1 MD

What medication will help drug induced psychosis? He has depression and started taking crystal meth about a year ago. He has stopped using but has psychosis. (Voices tell him it is God speaking to him ...

doctor1 MD

law? From what I read, for ADHD medications, the doctor isn t required to drug test unless ... as we share symptoms) and I have finally found a medication regime that is working for me after working ...

Mobile Questions and Answers

doctor1 MD

Hello Thank you for contacting HCM. Multi-disciplinary approach is needed for treatment of stiff person syndrome which includes immunotherapy, pharmacological therapy, behavioural/physical therapy and patient & family education. The treatment requires very close monitoring of the patient because multiple drugs given have potential side effects. Hope i have cleared your query. Thank You

doctor1 MD

There is no such medication.

doctor1 MD

No atacand is a blood pressure medication called candesartan